# SDR SWAA2024030547292

- Difficulty date: February 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016 Lbl 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT; ADDITIONAL CORROSION EXIST ON WEB BS 1016+11; LBL 4; WL208; ADJACENT TO TENSION STRAP ON UPPER SURFACE.<[01] REMOVED AND REPLACED WEB IN TTG8Q00R9MW3;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
